# SDR USAA970289

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 500
- Part time: 31,722 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING VISUAL AND HIGH FREQUENCY EDDY CURRENT CHECK INSPECTION FOUND A 4 INCH CRACK AT STATION 500 BETWEEN STRINGERS 28R AND 28L SKIN FUSELAGE.  INSTALLED DOUBLER AND CHANNEL SUPPORT PER EA 60508 INTERIM REPAIR.  WILL DO A PERMANENT REPAIR NEXT Q-CHECK PER EA 60508 REPAIR DOCUMENT.  (M)
